# SDR CA190722004

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE : 47490  `AS PER TC AND AIRBUS CANADA AGREEMENT, A SDR MUST BE CREATED FOR EACH ETOPS EVENT`  SER - FMS - FMS 2 FAIL   IN CRUISE FMS 2 FAIL AT DISCONNECT DURING CHECKLIST PROC FMS 2 CAME BACK ONLINE. FO WAS FLYING AT THE TIME ON AP AND AT (JUL 20) O PERFORMED FMS 2 OPERATIONAL TEST PER DB500 34-61-00-01AAA-320-A.  O OPS CK GOOD. A/C OK FOR SVC. (TC# 20190722004)
